# SDR SWIA201125519

- Difficulty date: January 20, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 24,770 hours, 33,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FORWARD RED EMERGENCY LIGHT AT FORWARD DOOR FLOOR LEVEL IS OUT.  (SERVICE)  REPAIRED BROKEN WIRE.
